RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 989–992 (Mi dan35336)  

MATHEMATICS

The complexity of certain problems for groups and semigroups

Z. K. Litvintseva

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (610 kB)

Bibliographic databases:
UDC: 51.01:518.5:519.45
Presented: П. С. Новиков
Received: 01.09.1969

Citation: Z. K. Litvintseva, “The complexity of certain problems for groups and semigroups”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 989–992

Citation in format AMSBIB
\Bibitem{Lit70}
\by Z.~K.~Litvintseva
\paper The complexity of certain problems for groups and semigroups
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 989--992
\mathnet{http://mi.mathnet.ru/dan35336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0266982}
\zmath{https://zbmath.org/?q=an:0215.10901}


Linking options:
  • http://mi.mathnet.ru/eng/dan35336
  • http://mi.mathnet.ru/eng/dan/v191/i5/p989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020